# SDR SWIA200718703

- Difficulty date: September 17, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 12,121 hours, 10,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 5967 - THE EMERGENCY FLOOR LIGHTING BETWEEN ROWS 2 AND 5 DOES NOT WORK.  ALSO, THE EMERGENCY EXIT SIGN BELOW THE LEFT WING EMERGENCY EXIT DOES NOT WORK.  SECURED PLUG AT LIGHT STRIP.  OPS CHECK GOOD FOR ALL LIGHTS IAW AMM 33-25-00.
